# SDR DU4R2006677

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1430 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 291026,  N/R 21232 FUSELAGE SKIN BS 1430 BETWEEN S-30R AND S-29R SKIN HAS 2 EA. DENTS.  FABRICATED AND INSTALLED REPAIR DOUBLER 13.5 X 12.5 FROM 2024-T3 .100 IAW SRM 53-00-01 FIG. 201 REPAIR 3, AS DIRECTED BY RFTS NR 60014.  NOTE: THIS IS A CATEGORY B REPAIR IN ZONE A AND WILL REQUIRE REPEAT INSPECTION AT 58,963 TOTAL AIRCRAFT CYCLES.
